I've been on Aviane birth control for about 3 years. It's the only BCP I've ever taken. I was always very regular with my periods while on it, and I take it at the same time every morning.
I was on it for 2.5 years before having to stop for about 6 months due to changing doctors/insurance/etc. I've since started it again, and this is now my third month in a row since I got back on it. The first month, I got my period twice. I wasn't surprised and just figured it was because I was getting used to taking it again...then last month it was normal. But this month, I got it while I was on my last week of pills...then it kept going and I was on it for 2 weeks. I've finally stopped.
Any ideas what's causing this? You think it's one ovary that doesn't like this pill anymore? Do I need a stronger pill maybe?
My friend has been on the same birth control pill for about 10 years and a few months ago she was telling me her period would come earlier and earlier in the month. She called her doctor, they told her to keep taking them as she was. And it ended up being where she would have her period, be off it for a few days and it would start again, she had to go in and get a different kind of birth control pill.
I ve been on birth control for three years now and i had two periods last month but now this month im not having one im a week late and still nothin im scared to tell my boyfriend but im not having any pregnancy symptoms at all..... what should i do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.